Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On next choice plan b pill, delayed periods, acne, diarrhea and cramps. Could be pregnant ?

I took the next choice plan b pill on January 1st 2013 and got my period roughly 5 days afterwards and then again on the 18th. Then I took that same pill on the 31st of January. And now I m supposed to have my period on the 6th of February what I m a day late, but I have had acne , diareah, and cramps . Could I be pregnant?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am.

It all depends on when you took the pill, as if taken within 24 hours the pill has a 98% efficacy, if taken within 24-48 hours it has a 85% efficacy and if taken within 48-72 hours it has a 58% efficacy.

Your other symptoms could purely be hormonal, so please wait and conduct a home pregnancy test using an early morning sample if you do not see your periods within the next week. Report to a doctor after that.

Hope this helps.

Best wishes.
Answered: Sat, 23 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor